Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 40, NWS State College, PA

June 3, 20208 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 10:36 AM EDT for 8 counties in Pennsylvania. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 10:36 AM EDT (14:36 UTC)
Expired
Jun 3, 2020, 11:30 AM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Cumberland County, PA, Dauphin County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 103 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:38 AM EDTTSTM WND DMG2 Nw Lewistown, PATREES DOWN ON WIRES ALONG FERGUSON VALLEY ROAD.
Jun 3, 10:47 AM EDTTSTM WND DMG2 Nw Mifflin, PATREES DOWN ON WIRES MUDDY RUN ROAD AT GREEN ACRES LANE.
Jun 3, 10:51 AM EDTTSTM WND DMG3 Wsw Mcalisterville, PATREES DOWN ON WIRES ON JERICHO ROAD.
Jun 3, 11:20 AM EDTTSTM WND DMG2 Sse Penn National Rac, PATHREE TREES DOWN NEAR INTERSECTION OF ROUTE 22 AND 743.
Jun 3, 11:26 AM EDTTSTM WND GST 582 Se Skyline View, PAMESONET STATION AV372 HUMMELSTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:08 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS51 KCTP 031436
SVRCTP
PAC041-043-061-067-075-087-099-109-031530-
/O.NEW.KCTP.SV.W.0040.200603T1436Z-200603T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1036 AM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northern Huntingdon County in central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Mifflin County in central Pennsylvania...
  Juniata County in central Pennsylvania...
  Southwestern Snyder County in central Pennsylvania...
  Perry County in south central Pennsylvania...
  Northern Cumberland County in south central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 1130 AM EDT.

* At 1034 AM EDT, severe thunderstorms were located along a line
  extending from McClure to near Juniata Terrace to Huntingdon,
  moving east southeast at 70 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Walnut, Richfield, Spruce Hill, Mcalisterville and McClure around 
  1040 AM EDT.
  Perulack, East Waterford, Ickesburg, Blacklog, Millersburg, 
  Mexico, Honey Grove and New Bloomfield around 1050 AM EDT.
  Colonel Denning State Park, Duncannon, Lykens, Dehart Dam, 
  Elizabethville, Bloserville, Fort Indiantown Gap, New Buffalo, 
  Loysville and Newport around 1100 AM EDT.
  Carlisle, Progress, Harrisburg, Colonial Park, Linglestown, Enola, 
  Lemoyne, Steelton, New Cumberland and Camp Hill around 1110 AM 
  EDT.

This includes the following COVID-19 Test Sites... 
Central Pennsylvania Clinic...
Colonial Park Harrisburg Urgent Care...
Eastside Campus...
Family Practice Enola...
Geisinger Holy Spirit ...
Geisinger Holy Spirit Jennifer Court...
Geisinger Lewistown Hospital...
Good Samaritan Hospital...
Hershey Medical Center...
Lebanon VA Medical Center...
MedExpress Urgent Care...
Mount Nittany Health...
QuickLab Huntingdon...
Rite Aid...
UPMC Carlisle Outpatient Surgery Center...
UPMC Pinnacle...
and WellSpan Health.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms. 
Move indoors immediately. ightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

&&

LAT...LON 4025 7630 4019 7661 4012 7672 4018 7676
      4023 7690 4020 7693 4016 7691 4015 7703
      4007 7714 4035 7783 4056 7814 4070 7770
      4074 7765 4085 7736 4076 7735 4065 7693
      4060 7692 4066 7670 4054 7655 4032 7616
TIME...MOT...LOC 1434Z 292DEG 66KT 4070 7728 4058 7763 4048 7800 

HAIL...0.88IN
WIND...70MPH
 
$$

Lambert
1 follow-up statement
414 
WWUS51 KCTP 031511
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1111 AM EDT Wed Jun 3 2020

PAC061-087-109-031519-
/O.CAN.KCTP.SV.W.0040.000000T0000Z-200603T1530Z/
Huntingdon PA-Mifflin PA-Snyder PA-
1111 AM EDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNTINGDON...MIFFLIN
AND SOUTHWESTERN SNYDER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved southeast and 
out of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM EDT for
south central and central Pennsylvania.

LAT...LON 4032 7616 4025 7630 4024 7644 4015 7668
      4023 7685 4023 7690 4020 7693 4016 7691
      4015 7703 4008 7714 4032 7773 4038 7775
      4068 7707 4068 7704 4064 7700 4065 7695
      4062 7694 4059 7688 4065 7668 4053 7654
TIME...MOT...LOC 1509Z 298DEG 72KT 4043 7630 4029 7686 4017 7731 

$$

PAC041-043-067-075-099-031530-
/O.CON.KCTP.SV.W.0040.000000T0000Z-200603T1530Z/
Dauphin PA-Juniata PA-Perry PA-Cumberland PA-Lebanon PA-
1111 AM EDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR DAUPHIN...CENTRAL JUNIATA...PERRY...NORTHERN CUMBERLAND AND
LEBANON COUNTIES...

At 1109 AM EDT, severe thunderstorms were located along a line
extending from near Myerstown to Penbrook to near Plainfield, moving
southeast at 75 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Steelton, Myerstown, Lebanon, Lawnton, Rutherford, 
  Bressler-Enhaut-Oberlin, Richland, Highspire, Newmanstown and Avon 
  around 1110 AM EDT.
  Middletown, Hershey, Hummelstown, Lawn, Royalton, Campbelltown and 
  Boiling Springs around 1120 AM EDT.

This includes the following Interstates... The Pennsylvania Turnpike 
between mile markers 212 and 238...and from mile markers 247 to 264.
 Interstate 78 from mile markers 0 to 7.
 Interstate 81 from mile markers 40 to 95.
 Interstate 83 from mile markers 41 to 50.
 Interstate 283 from mile markers 0 to 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4032 7616 4025 7630 4024 7644 4015 7668
      4023 7685 4023 7690 4020 7693 4016 7691
      4015 7703 4008 7714 4032 7773 4038 7775
      4068 7707 4068 7704 4064 7700 4065 7695
      4062 7694 4059 7688 4065 7668 4053 7654
TIME...MOT...LOC 1509Z 298DEG 72KT 4043 7630 4029 7686 4017 7731 

HAIL...0.88IN
WIND...70MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 3, 7:42 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service State College PA
742 AM EDT Wed Jun 3 2020

.SYNOPSIS...
Potentially strong thunderstorms are expected today and into
the evening as a frontal boundary slides southward through the
state. It will remain unsettled Thursday into Friday, and
possibly right into the weekend. High pressure and dry air take
hold Sunday and lasts into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Earlier strong/severe storms have dropped into the lower Susq
valley and continue southward. While they have weakened, some of
the cells are still potent. They continue to move into less-
favorable air, esp at the sfc. This convection seems to be more
aloft than sfc-based. They should continue to weaken.

Eyes turn to the large storms moving over LE from Lower ONT.
These are on track to reach Warren Co around 6 AM. Will see what
the lake water/temps and dewpoints do to them. This convection
is a little faster than what model solutions have going. This
would have repercussions on the going fcst, perhaps resulting
in the storms being less potent if the heating of the day does
not have as much time to occur before the storms reach the
NC/NErn counties. However, the latest HRRR does develop a new
batch of storms back to the west of this stuff, and moves it
across in the current timing of the forecast. This is in line
with the most notable short wave trough we see in this fast WNW
flow. So, will hold the line for the time being on all timing,
but add in the mention of stronger storms arriving a little
quicker in the NW.

Storm attributes/mode appear to be supercellular at first, but
then would morph into clusters/bowing segments. Bulk shear is
50-60kts with the mid-levels holding 60kt westerly winds which,
on a uni-direction shear day like today, will efficiently mix
down and producing long-lived bow echoes. Lingering boundaries
from overnight convection will make plenty of places to generate
storms. The early-day timing across the north is a slight
detriment to severe potential.

Some sunshine and heating is expected in the SW, and the main
boundary for storms to focus upon will create locations in the
central and SWrn counties for development this aftn. The
coverage over the Lower Susq and S-Central mtns is expected to
be lower, but the atmos is still potent there. There may be
CAPEs in the 2000 range in the SE, but high cloud coverage from
upstream convection could knock that down. Shear is also around
40KTs there, lower than inn the north. It is only a couple of
times a year that Central PA is placed into a ENH risk, so we
need to be attentive to any cells that develop.

Temps will be a function of the clearing we get and how early
the storms occur in the north. Maxes should get into the 80s in
the south, but only the lower 70s along the NY border. Wind will
probably be gusting into the 20s over the SW/SC before the
storms flare up there.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area, but clearing should be starting across the
north. This clearing may self-destruct and turn to some fog, but
if the clearing occurs earlier in the aftn, it could dry out
well enough to keep fog patchy. Low clouds are also possible
where the wind is an upslope (Alleghenies). Storms/showers will
diminish for everyone but the SW around or shortly after
midnight. Sticky air will keep the temps from falling out of the
mid 60s for about half of the area. With some clearing, the nrn
mtns could get into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Multiple rounds of showers and t-storms will move across parts
of the airspace from early this morning through early tonight.
Confidence in exact timing/details is still somewhat uncertain,
but the general storm evolution seemed to be handled reasonably
well by the hires models. A cluster of storms currently moving
across Lake Erie is fcst to track northwest to southeast across
north-central PA from 13-18Z. Additional t-storms should form
along a southeastward advancing cold front and impact the south
central airspace later this afternoon into early tonight.
Outside of t-storms, expect mainly VFR conditions to prevail
during the 03/012Z TAF period. Some patchy fog is possible in
the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Evanego
NEAR TERM...Dangelo
SHORT TERM...Dangelo/Evanego
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 3:50 AM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
350 AM EDT Wed Jun 3 2020

PAZ005-006-010>012-017>019-037-041-042-045-046-049>053-058-040800-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are probable late this
morning and early this afternoon. While wind damage is the primary
threat today, tornadoes are also possible. Some of the storms will
make heavy rainfall, which may lead to localized flooding, especially
in areas which received heavy rain overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004-040800-
Warren-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>026-033>036-040800-
Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon
and evening. While damaging wind gusts are the primary threat today,
an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ027-028-056-057-059-063>066-040800-
Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
350 AM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are probable this afternoon
and early this evening. While wind damage is the primary threat
today, an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 3, 9:00 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service State College PA
900 AM EDT Wed Jun 3 2020

PAZ005-006-010-011-017-031330-
McKean PA-Potter PA-Cameron PA-Clearfield PA-Elk PA-
900 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
MCKEAN...POTTER...AND CAMERON COUNTIES UNTIL 930 AM EDT...

At 859 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kinzua Bridge State Park to 10 miles south
of Marienville. Movement was southeast at 50 mph.

Wind gusts up to 55 mph and pea size hail are possible.

Locations impacted include...
St. Marys, DuBois, Ridgway, Johnsonburg, Sandy, Cameron, Wharton,
Emporium, Penfield, Rockton, Betula, Wilcox, James City, Force,
Benezette, East Branch Dam, Hicks Run, Kinzua Bridge State Park, S.B.
Elliot State Park and Medix Run.

This includes the following COVID-19 Test Sites...
DuBois Urgent Care Center...
Laboratory Collection Site - Ridgway...
Laboratory Services DuBois...
Penn Highland Health System...
Penn Highland Quality Care...
and Qcare DuBois.

LAT...LON 4158 7779 4147 7794 4147 7799 4144 7799
      4098 7862 4104 7880 4114 7880 4119 7878
      4120 7871 4126 7873 4137 7897 4135 7902
      4135 7908 4134 7910 4141 7910 4145 7906
      4145 7898 4144 7896 4154 7896 4179 7857
TIME...MOT...LOC 1259Z 284DEG 60KT 4171 7856 4133 7919

RXR
Special weather statement, Jun 3, 9:36 AM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
936 AM EDT Wed Jun 3 2020

PAZ017>019-024>026-031415-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
936 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...
HUNTINGDON...CENTRE...BLAIR...AND CAMBRIA COUNTIES UNTIL 1015 AM
EDT...

At 935 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lecontes Mills to near S.B. Elliot State
Park to 8 miles south of Sandy. Movement was southeast at 50 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Strong thunderstorms will be near...
  Clearfield, Curwensville and Lecontes Mills around 940 AM EDT.
  Woodland around 945 AM EDT.
  Jeffries around 950 AM EDT.
  North Philipsburg, Philipsburg and Chester Hill around 955 AM EDT.
  Patton, Blandburg and Hastings around 1000 AM EDT.
  Tyrone, Tipton and Bald Eagle around 1005 AM EDT.

Other locations impacted by these storms include West Decatur,
Tunnelhill, Ramey, Brisbin and Westover.

This includes the following COVID-19 Test Sites...
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Laboratory Services Clearfield...
Qcare Clearfield...
State College Urgent Care Center...
and UPMC Altoona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4106 7880 4112 7858 4124 7832 4123 7822
      4074 7779 4051 7830 4045 7866 4078 7881
TIME...MOT...LOC 1335Z 340DEG 52KT 4116 7831 4105 7855 4099 7881

Jurewicz
Special weather statement, Jun 3, 10:15 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
1015 AM EDT Wed Jun 3 2020

PAZ024>026-031500-
Blair PA-Cambria PA-Huntingdon PA-
1015 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...BLAIR...AND
CAMBRIA COUNTIES UNTIL 1100 AM EDT...

At 1015 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Prince Gallitzin State Park to near
Carrolltown to near Belsano. Movement was southeast at 45 mph.

Wind gusts 40 to 50 mph and nickel size hail are possible.

Strong thunderstorms will be near...
  Altoona and Bellwood around 1025 AM EDT.
  Portage, Horseshoe Curve and Gallitzin around 1030 AM EDT.
  Lilly, Canoe Creek State Park and Sankertown around 1035 AM EDT.
  Hollidaysburg, Lakemont and Williamsburg around 1040 AM EDT.
  Ski Gap around 1045 AM EDT.
  Huntingdon, Royer and Roaring Spring around 1050 AM EDT.

Other locations impacted by these storms include Tunnelhill, Spring
Hill, Mundys Corner, Cassandra and Mapleton.

This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
I Care Ebensburg...
QuickLab Huntingdon...
and UPMC Altoona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4058 7888 4063 7875 4066 7852 4046 7786
      4040 7791 4039 7787 4037 7786 4036 7781
      4030 7808 4024 7824 4030 7826 4025 7830
      4030 7843 4025 7845 4029 7850 4032 7863
      4033 7864 4049 7892
TIME...MOT...LOC 1415Z 302DEG 37KT 4062 7849 4059 7867 4053 7883

Jurewicz
Special weather statement, Jun 3, 10:17 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service State College PA
1017 AM EDT Wed Jun 3 2020

PAZ019-027-028-045-046-049>053-031500-
Columbia PA-Southern Lycoming PA-Southern Clinton PA-Union PA-
Northumberland PA-Montour PA-Juniata PA-Mifflin PA-Snyder PA-
Southern Centre PA-
1017 AM EDT Wed Jun 3 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MIFFLIN...CENTRE...JUNIATA...SNYDER...LYCOMING...MONTOUR...
COLUMBIA...UNION...AND CLINTON COUNTIES UNTIL 1100 AM EDT...

At 1017 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamsport to near Sand Bridge State Park
to near Weikert to near Belleville. Movement was southeast at 55 mph.

Wind gusts of up to 55 mph and penny size hail are possible.

Locations impacted include...
Williamsport, Bloomsburg, Berwick, Sunbury, Lock Haven, Lewistown,
Shamokin, Milton, Mount Carmel, Lewisburg, Selinsgrove, Danville,
Montoursville, Jersey Shore, Northumberland, Mifflinburg, Kulpmont,
Carroll, Woodward and Winfield.

This includes the following COVID-19 Test Sites...
Berwick Hospital Center...
Evangelical Hospital...
Family Practice Selinsgrove...
Family Practice Williamsport...
Geisinger...
Geisinger Bloomsburg Hospital...
Geisinger Gastroenterology/Endoscopy...
Geisinger Jersey Shore Hospital...
Geisinger Jersey Shore Medical Assoc Avis...
Geisinger Kulpmont...
Geisinger Lewistown Hospital...
Mount Nittany Health...
and UPMC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4088 7629 4081 7631 4066 7671 4065 7680
      4061 7690 4063 7695 4059 7717 4056 7717
      4046 7742 4062 7773 4115 7742 4131 7709
      4117 7630 4113 7627 4113 7623 4095 7621
TIME...MOT...LOC 1417Z 303DEG 41KT 4124 7699 4102 7713 4085 7736 4064
7773

Lambert
Local storm report, Jun 3, 10:31 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND DMG     1 SSE CLEARFIELD        41.01N 78.43W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            LARGE TREE DOWN ON WIRES.

&&

RXR
Local storm report, Jun 3, 10:33 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     5 NNW IRVONA            40.84N 78.59W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            TREE DOWN ON WIRES.

&&

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:12 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon63 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.